# SDR 2023FA0000766

- Difficulty date: November 7, 2023
- Submitted: November 21, 2023
- Operation: General aviation
- Aircraft: N240SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9403
- Aircraft time: 7,811 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Gauge
- Part number: UNK
- Part serial: UNK
- Condition: Debonded
- Location: Zone 200
- Component: Mast (Strain Ga, Airbus
- Component part number: 4639205027
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAST MOMENT WAS EXCEEDED IN A HOVER.  LANDED THE AIRCRAFT WITH NO ISSUES.  AFTER TROUBLESHOOTING FOUND THE STRAIN GAUGE IN THE MAST HAD DEBONDED CAUSING A FALSE INDICATION IN THE COCKPIT.
